MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH-14
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporter: (b)(6).The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
Event occurred regarding a chemoclave vented bag spike where the reporter stated that docetaxel couldn¿t drip.The event occurred during infusion.There was no bleedback, no chemo, no biohazard, no user facility medwatch, and no device was reprocessed/resterilized.
 
Additional Manufacturer Narrative
Received a set of photos from the customer showing the affected sample.No conclusions could be made from the photos.Received one (1) used.List #ch-14, chemoclave® vented bag spike; lot #14341109.No visual damages or anomalies were observed.The reported complaint of no flow could be confirmed.The returned sample was tested and little flow was observed.The sample was disassembled and found to have a damaged spike.The probable cause is from a molding error in manufacturing.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHEMOCLAVE® VENTED BAG SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23428627
Report Number9617594-2025-02101
Device Sequence Number18203356
Product Code ONB
UDI-Device Identifier00840619023751
UDI-Public(01)00840619023751(17)300301(10)14341109
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-14
Device Lot Number14341109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOCETAXEL, MFR UNKNOWN.
Patient SexUnknown